| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6), 2022, femoral vein puncture catheterization was performed.During the operation, the dialysis catheter was bent and broken, which made it impossible to perform puncture catheterization normally.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redq3857 showed no other similar product complaint(s) from this lot number.